# SDR SWAA2023101296267

- Difficulty date: September 1, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS867 AT LEVEL STR27L TO STR26L AT AFT CARGO COMPARTMENT 2023-549927<[01] REPLACED ANGLE LOCATED BS867 AT LEVEL STR27L TO STR26L AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02; PARAGRAPH 9. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] CERTIFIED STEP 1 COMPLETED
